Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Minimization of Half-Products

T. Badics and E. Boros
Mathematics of Operations Research
Vol. 23, No. 3 (Aug., 1998), pp. 649-660
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690564
Page Count: 12
  • Download ($30.00)
  • Cite this Item
Minimization of Half-Products
Preview not available

Abstract

In this paper a special class of quadratic functions, the so called half-products are considered. It is shown that while the minimization over the set of binary n-vectors for half-products is NP-complete, an ε-approximating solution can be found in polynomial time for any ε > 0.

Page Thumbnails

  • Thumbnail: Page 
649
    649
  • Thumbnail: Page 
650
    650
  • Thumbnail: Page 
651
    651
  • Thumbnail: Page 
652
    652
  • Thumbnail: Page 
653
    653
  • Thumbnail: Page 
654
    654
  • Thumbnail: Page 
655
    655
  • Thumbnail: Page 
656
    656
  • Thumbnail: Page 
657
    657
  • Thumbnail: Page 
658
    658
  • Thumbnail: Page 
659
    659
  • Thumbnail: Page 
660
    660